# SDR AALA2009022700001

- Difficulty date: February 27, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 41,032 hours, 5,228 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: TK22617
- Condition: Defective
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BDA - INFLIGHT GRU-JFK.  LOSS OF FUEL QUANTITY.  EMERGENCY DECLARED, LANDED BDA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TUBE ASSEMBLY FOR LEFT ENGINE FUEL/OIL COOLER SUPPLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
